# SDR AALA202302074035

- Difficulty date: December 21, 2022
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 62,798 hours, 36,786 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: D5757028100200
- Condition: Excess Play
- Location: Zone 500 - Lh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT WING INBOARD TRAILING EDGE FLAP OUTBOARD BRACKET BEARING HAS EXCESSIVE PLAY AT WX4476.559 AND INBOARD FLAP RIB 14. MAINTENANCE REPLACED THE BRACKET PER SRM 51-42-11
